MAUDE Adverse Event Report: CONMED PADPRO; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

CONMED PADPRO; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Catalog Number 2001M
Medical Device Problem Code Defibrillation/Stimulation Problem (1573)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
The sales representative reported on behalf of the customer that the device, 2001m, adult/child=10kg radiotrans electrd, physiocontrolquikcomb, was being used during a defib procedure on (b)(6) 2025 when it was reported, ¿the cath lab has expressed concerns about the formulary change to the defib pads.Where (name) was in the room and the patient went into vtach, and she walked over to shock the patient, and the defib pad wasn¿t capturing.She then looked at the patient¿s chest and the defib pads were curling and not adhering to the skin.The situation was resolved when (doctor) pulled the wire for the defib pad, but had he not done that, the staff would¿ve had to hold the pads down to the skin while shocking the patient potentially causing injury to the staff and delayed care to the patient.¿ there was no report of injury, medical intervention, or hospitalization for the patient.Further assessment from the reporter found, ¿the issue from this particular facility is adhesion related, peeling up on the edges which causes poor pad to patient contact.This system does place the pads underneath a bair hugger prior to placing them on patients to warm them up.Leadership from (facility) asked the dept not to do that for it will negatively impact the adhesion quality.¿ this report is being raised due to the reported malfunction with potential for injury upon reoccurrence.
 
Additional Manufacturer Narrative
The reported device is being returned to conmed for evaluation.A supplemental and final report will be filed following the completion of the device evaluation and complaint investigation.We will continue to monitor per regulatory requirements to help ensure patient safety.H3 other text : device not yet received.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Examination of six returned unused 2001m devices from lot y08252501 found that the pads were able to be stuck to a patient plate dispersive electrode and remain stuck without any curling around the edges of the device.Note that these devices were returned in unopened original packaging as samples from the lot associated with the complaint.The original devices involved in the complaint were not returned.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.A two-year lot history review shows a total of (b)(4) devices for this lot number and failure mode.A two-year review of complaint history revealed there has been a total of (b)(4) complaints, regarding (b)(4) devices, for this device family and failure mode.During this same time frame (b)(4) devices have been manufactured and shipped worldwide.Should all the complaint devices have been found confirmed for this reported failure, the rate of failure would be (b)(4).Per the instructions for use, the user is advised that misuse (including reuse) of multifunction electrodes, use of compromised or altered product, and/or failure to follow product instructions may result in patient burns, inadequate delivery of therapy, and/or loss of ecg trace quality.Do not conduct chest compressions through the pads.Doing so may cause damage to the pads that could lead to the possibility of arcing and skin burns.After patient movement due to muscle contraction or patient repositioning, press pads to skin to ensure good coupling between pads and skin.Do not discharge hand-held paddles through these multifunction electrodes.Do not allow pads to touch each other or other ecg monitoring electrodes, lead wires, dressings, etc.We will continue to monitor per regulatory requirements to help ensure patient safety.

Brand Name
PADPRO
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
CONMED
525 french rd.
utica NY 13502
Manufacturer (Section G)
KATECHO, INC.
4020 gannett ave.
desmoines IA 50321
Manufacturer Contact
john berga
11311 concept blvd
largo, FL 33773
7273995358
MDR Report Key23988337
Report Number1320894-2026-00009
Device Sequence Number4565587
Product Code MKJ
UDI-Device Identifier10653405042570
UDI-Public(01)10653405042570(17)280825(10)Y08252501
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P200004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number2001M
Device Lot NumberY08252501
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2025
Supplement Date Received by Manufacturer01/28/2026
Initial Report FDA Received Date01/07/2026
Supplement Report FDA Received Date02/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic